# SDR IPXA2017032115367

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 63,439 hours, 11,353 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4460
- Part serial: 723900
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHEN THE THROTTLES CAME BACK FOR DESCENT, THE NR 3 ENGINE OIL PRESSURE LOW AND PRESSURE INDICATED ZERO.  THE WAS ENGINE SHUT DOWN.  PERFORMED AN ENGINE WINDMILLING INSPECTION IAW MM 72-00-05-200-870, AND AN ENGINE CHANGE WAS REQUIRED. REPLACED THE NR 3 ENGINE IAW TC9102 AND ENGINE PERFORMANCE TESTED OK.
